# SDR 2000UALA00140

- Difficulty date: April 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 19,505 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL TEST WITH MESSAGE EPSU COM AFT.  *S/D*  REPLACED POWER SUPPLY PCN 565-0038.
